Lie derivative and differential equations of the field of a geometric object
Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 998-1001
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_5_a6,
author = {L. E. Evtushik},
title = {Lie derivative and differential equations of the field of a geometric object},
journal = {Doklady Akademii Nauk},
pages = {998--1001},
year = {1960},
volume = {132},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a6/}
}
L. E. Evtushik. Lie derivative and differential equations of the field of a geometric object. Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 998-1001. http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a6/